If you find the material on this website useful, you will find that the two books ACES for PACES and KEYS to SUCCESS in Medicine complement the material on these sites and will enhance your studying and revision

 Best of Five 2.244

 

   

Home
Preparing for MRCP
Best of Five 1
Best of Five 2
Best of Five 3
Best of Five 4
BOF( Guest )
MRCP Part 2 BOF
MRCP Part 2 Images
PACES
MRCP theory examination topics
Books for MRCP
MRCP Courses
EMQS
OSCEs
Medical Finals & OSCE Courses
Recommended Reading
Forum
Links
ydr search engine
FAQ
Contributions
Authors
Privacy Policy
Contact

 

amazon astore

ACES for PACES

Medical Revision

Clinical Skills Blogspot

 

 

 

Google
Web ydr.org.uk
acesforpaces.com medicalrevision.org

BOF: 2.244

A 63 year old female developed diarrhoea shortly after being treated with antibiotics for community acquired pneumonia. Stools were positive for Clostridium difficile toxin and she was treated with oral metronidazole for 2 weeks. She made a satisfactory recovery.

2 weeks later she presents with diarrhoea and stools are once more positive for Clostridium difficile toxin

In this patient which one of the following would you use as treatment?

a)      Oral vancomycin

b)      Intravenous vancomycin

c)      Metronidazole

d)     Clindamycin

e)      Cholestyramine

 

 

Back
Up
Next

Up ] Answer BOF 2.244 ]